MathSciNet Relay Station
MathSciNet bibliographic data
MR240519 (39 #1866) 41.30
de Boor, Carl On uniform approximation by splines. J. Approximation Theory 1 1968 219–235.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement